Extremes of a(t)-locally stationary Gaussian random fields

Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Extremes of a(t)-locally stationary Gaussian random fields. Transactions of the American Mathematical Society, 368 (1). pp. 1-26. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2015 American Mathematical Society. This is an author produced version of a paper published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 10 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2019 14:06
Last Modified: 03 Jul 2019 14:06
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/tran/6769

Share / Export

Statistics